Alert archive / Illinois / River Flood Warnings in 2009
River Flood Warning 74, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Nov 18, 2009, 7:21 PM CST for Sangamon County, Illinois. It took effect at Nov 19, 2009, 9:43 PM CST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Nov 18, 2009, 7:21 PM CST (01:21 UTC)
- In effect from
- Nov 19, 2009, 9:43 PM CST
- Expired
- Nov 20, 2009, 10:49 AM CST
- In force
- 13 hr
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
County Sangamon County, IL
The radar
The Lincoln radar (KILX), 52 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sangamon River at Riverton (RVTI2). The gauge peaked at 22.88 ft at Nov 19, 2009, 8:00 PM CST.
- Action stage
- 17 ft
- Minor stage
- 23 ft
- Moderate stage
- 26 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05576500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KILX 190121
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
721 PM CST WED NOV 18 2009
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
SANGAMON RIVER AT RIVERTON AFFECTING SANGAMON COUNTY
.SYNOPSIS...RAINFALL OVER THE LAST SEVERAL DAYS WILL CAUSE THE
SANGAMON RIVER AT RIVERTON TO RISE ABOVE FLOOD STAGE TOMORROW MORNING.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC167-191521-
/O.NEW.KILX.FL.W.0074.091119T1559Z-091121T0300Z/
/RVTI2.1.ER.091119T1559Z.091120T0000Z.091120T2100Z.NO/
721 PM CST WED NOV 18 2009
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE SANGAMON RIVER AT RIVERTON.
* FROM THURSDAY MORNING TO FRIDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 645 PM WEDNESDAY THE STAGE WAS 21.9 FEET.
* FLOOD STAGE IS 23.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE
TO RISE TO NEAR 23.2 FEET BY TOMORROW EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY FRIDAY AFTERNOON.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
SANGAMON RIVER
RIVERTON 23 21.9 WED 7 PM 22.8 23.2 22.3
$$3 follow-up statements
000
WGUS83 KILX 191546
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
946 AM CST THU NOV 19 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
SANGAMON RIVER AT RIVERTON AFFECTING SANGAMON COUNTY
SANGAMON RIVER NEAR CHANDLERVILLE AFFECTING CASS AND MASON COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC147-200546-
/O.EXT.KILX.FL.W.0072.000000T0000Z-091122T0000Z/
/MNTI2.1.ER.091117T2215Z.091118T2245Z.091121T1800Z.NO/
946 AM CST THU NOV 19 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT MONTICELLO.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 745 AM THURSDAY THE STAGE WAS 13.5 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
SANGAMON RIVER
MONTICELLO 13 13.5 THU 8 AM 13.6 13.2 12.6
$$
ILC167-200546-
/O.EXT.KILX.FL.W.0074.091120T0300Z-091121T0300Z/
/RVTI2.1.ER.091120T0300Z.091120T0600Z.091120T2100Z.NO/
946 AM CST THU NOV 19 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT RIVERTON.
* FROM THIS EVENING TO FRIDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 845 AM THURSDAY THE STAGE WAS 22.6 FEET.
* FLOOD STAGE IS 23.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 23.1 FEET BY EARLY TOMORROW MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY TOMORROW AFTERNOON.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
SANGAMON RIVER
RIVERTON 23 22.6 THU 9 AM 23.1 22.2 21.1
$$
ILC017-125-200546-
/O.EXT.KILX.FL.W.0073.000000T0000Z-091125T2059Z/
/CDLI2.1.ER.091118T1630Z.091121T1800Z.091125T1459Z.UU/
946 AM CST THU NOV 19 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER NEAR CHANDLERVILLE.
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 900 AM THURSDAY THE STAGE WAS 457.4 FEET.
* FLOOD STAGE IS 456.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 458.4 FEET BY
SATURDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY
MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
SANGAMON RIVER
CHANDLERVILLE 457 457.4 THU 9 AM 457.9 458.3 458.4
$$
BARNES000
WGUS83 KILX 200125
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
725 PM CST THU NOV 19 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
SANGAMON RIVER AT RIVERTON AFFECTING SANGAMON COUNTY
SANGAMON RIVER NEAR OAKFORD AFFECTING CASS...MASON AND MENARD
COUNTIES
SANGAMON RIVER NEAR CHANDLERVILLE AFFECTING CASS AND MASON COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC147-201525-
/O.EXT.KILX.FL.W.0072.000000T0000Z-091121T2100Z/
/MNTI2.1.ER.091117T2215Z.091118T2245Z.091121T1500Z.NO/
725 PM CST THU NOV 19 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT MONTICELLO.
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 445 PM THURSDAY THE STAGE WAS 13.4 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
SANGAMON RIVER
MONTICELLO 13 13.4 THU 5 PM 13.5 13.1 12.5
$$
ILC167-201524-
/O.EXT.KILX.FL.W.0074.091120T0343Z-091121T0300Z/
/RVTI2.1.ER.091120T0343Z.091120T0600Z.091120T2100Z.NO/
725 PM CST THU NOV 19 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT RIVERTON.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 645 PM THURSDAY THE STAGE WAS 22.9 FEET.
* FLOOD STAGE IS 23.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 23.1 FEET BY EARLY TOMORROW MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY TOMORROW AFTERNOON.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
SANGAMON RIVER
RIVERTON 23 22.9 THU 7 PM 23.1 22.2 21.1
$$
ILC017-125-129-201524-
/O.EXT.KILX.FL.W.0076.091120T1200Z-091123T0600Z/
/OKFI2.1.ER.091120T1200Z.091121T0000Z.091123T0000Z.NO/
725 PM CST THU NOV 19 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER NEAR OAKFORD.
* FROM FRIDAY MORNING TO LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS
CANCELLED.
* AT 645 PM THURSDAY THE STAGE WAS 470.7 FEET.
* FLOOD STAGE IS 471.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE
TO RISE TO NEAR 471.2 FEET BY TOMORROW EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY SUNDAY EVENING.
* IMPACT...AT 471.0 FEET...FLOODING BEGINS TO AGRICULTURAL AREAS NOT
PROTECTED BY LEVEES.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
SANGAMON RIVER
OAKFORD 471 470.7 THU 7 PM 471.0 471.2 471.2
$$
ILC017-125-201524-
/O.EXT.KILX.FL.W.0073.000000T0000Z-091125T1200Z/
/CDLI2.1.ER.091118T1630Z.091121T1200Z.091125T0600Z.UU/
725 PM CST THU NOV 19 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER NEAR CHANDLERVILLE.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 700 PM THURSDAY THE STAGE WAS 457.6 FEET.
* FLOOD STAGE IS 456.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 458.4 FEET BY
SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
WEDNESDAY MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
SANGAMON RIVER
CHANDLERVILLE 457 457.6 THU 7 PM 458.0 458.4 458.4
$$
AUTEN000
WGUS83 KILX 201649
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1049 AM CST FRI NOV 20 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
SANGAMON RIVER AT RIVERTON AFFECTING SANGAMON COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS. ALL RIVER LEVELS ARE
EXPECTED TO SLOWLY FALL.
SINCE THE FLOODING THREAT HAS ENDED...THIS WILL BE THE LAST STATEMENT
ON THIS FLOODING EVENT.
ILC167-201719-
/O.CAN.KILX.FL.W.0074.000000T0000Z-091121T0300Z/
/RVTI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1049 AM CST FRI NOV 20 2009
THE FLOOD WARNING IS CANCELLED FOR
THE SANGAMON RIVER AT RIVERTON.
* AT 945 AM FRIDAY THE STAGE WAS 22.8 FEET.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 22.9 FEET. THE
RIVER WILL FALL TO 21.7 FEET BY SATURDAY MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
SANGAMON RIVER
RIVERTON 23 22.8 FRI 10 AM 21.7 20.3 19.8
$$
BARNESWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Nov 18, 5:50 PM CST, 1 hour 31 minutes earlier.
Area forecast discussion, Nov 18, 5:50 PM CST, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 550 PM CST WED NOV 18 2009 .DISCUSSION... ISSUED 255 PM CST WED NOV 18 2009 THE LINGERING CUT-OFF LOW WILL FINALLY BEGIN TO PROGRESS EASTWARD TONIGHT...AND PULL FAR AWAY TO THE NORTHEAST ON THURSDAY AFTERNOON. THE HIGHEST RAIN CHANCES WILL BE TONIGHT...THEN TAPER OFF BY THURS AFTERNOON. THERE IS A HIGHER LIKELIHOOD OF DRY CONDITIONS FOR FRI THROUGH SUNDAY...UNFORTUNATELY THERE WILL BE A SECONDARY UPPER LOW IMMEDIATELY ON THE HEELS OF THE PREVIOUS LOW. THE NEXT LOW WILL INDUCE WEAK TROUGHING AT THE SURFACE ACROSS IA/MO AND W IL THIS WEEKEND. CLOUDS WILL PROBABLY AFFECT AT LEAST THE WESTERN PORTIONS OF IL. A FEW SPRINKLES CAN NOT BE RULED OUT FOR SAT AND SUN...ESPECIALLY WEST OF LINCOLN TO PEORIA...BUT FOR NOW WE WILL KEEP A DRY FORECAST IN PLACE. A WIDE SPREAD IN MODEL GUIDANCE SHOWS UP FOR MONDAY AND TUESDAY NEXT WEEK. THE GFS CONTINUES TO SHOW A POTENT LOW PRESSURE SYSTEM LIFTING DIRECTLY ACROSS IL...WHILE THE ECMWF AND CANADIAN GLOBAL KEEP THE LOW WEST OF ILLINOIS. THE CURRENT FORECAST WAS MORE IN LINE WITH THE GFS...AND WE DID NOT ALTER TOO MUCH FROM THAT TIMING...SINCE HPC WAS IN AGREEMENT WITH THAT SCENARIO. SHORT TERM...TONIGHT THROUGH SUNDAY. THE OCCLUDED SURFACE AND UPPER LOWS WILL LIFT SLOWLY TO THE NNE ACROSS CENTRAL IL TONIGHT. AN ABUNDANCE OF LOW LEVEL MOISTURE AND WEAK LIFT WILL KEEP LIGHT RAIN AND DRIZZLE CHANCES IN PLACE THROUGH AT LEAST THURSDAY MORNING. AREAS OF FOG WILL BE LIKELY AS WELL...WITH SOME LOCALLY DENSE FOG POSSIBLE. RAINFALL AMOUNTS WILL BE ON THE LIGHT SIDE...WITH UP TO A TENTH OF AN INCH OF ADDITIONAL RAIN OVER THE NEXT 18 TO 24 HOURS. WE WENT WITH LIKELY POPS FROM PEORIA AND N THURSDAY MORNING...WITH HIGH CHANCE POPS FOR AREAS SOUTH TO SPI TO DEC TO PARIS. DURING THE AFTERNOON...ISENTROPIC DOWNGLIDE SHOULD HELP TO SHUT DOWN PRECIP FROM SW TO NE. WOULD NOT BE SURPRISED TO SEE ANOTHER ROUND OF FOG FOR FRIDAY MORNING...AS HIGH PRESSURE AND A SUBSIDENCE INVERSION KEEP LOW MOISTURE TRAPPED NEAR THE GROUND. FRIDAY MAY BE ONE OF THE FEW DAYS OVER THE NEXT 4 OR 5 WITH SOME PERIODS OF SUNSHINE. THE NEXT UPPER LOW IS EXPECTED TO MOVE OVER IL FRIDAY NIGHT AND SATURDAY...WITH LINGERING SURFACE TROUGHING ACROSS IL THROUGH SUNDAY. AS MENTIONED PREVIOUSLY...SOME SPRINKLES MAY DEVELOP ALONG THE WEAK SURFACE TROUGH IN WESTERN IL...WHICH MAY REACH AS FAR EAST AS LINCOLN AND PEORIA. OVERALL TEMPS WILL AT OR BELOW NORMAL DURING THE CLOUDY DAYS AHEAD. LONG TERM...MONDAY THROUGH WEDNESDAY. WITH THE LARGE DIFFERENCES IN THE MODELS...WE STAYED THE COURSE IN THE EXTENDED AND KEPT LOW CHANCE POPS FROM MONDAY IN THE WEST AND EVERYWHERE FOR MONDAY NIGHT AND TUESDAY. IF THE GFS TIMING HOLDS TRUE...WE COULD SEE MORE STEADY RAINS MONDAY NIGHT AND TUESDAY. THE COLD POOL APPEARS TO BE SHALLOW ENOUGH TO PREVENT SNOW CHANCES FROM BEING MUCH OF A REALITY WITH THIS SYSTEM...AT LEAST NOT THIS FAR SOUTH. A SECOND LOBE OF THE UPPER LOW IS EXPECTED TO DROP INTO IL ON WEDNESDAY NEXT WEEK...BUT WILL NOT ADD POPS TO THAT PERIOD JUST YET. THE COLD AIR BEHIND THAT LOW WILL KEEP TEMPS WELL BELOW NORMAL BY MID WEEK NEXT WEEK. SHIMON && .AVIATION... ISSUED 550 PM CST WED NOV 18 2009 MVFR CONDITIONS WILL CONTINUE NEXT 24HRS AT ALL TAF SITES. SYSTEM STILL REMAINS OVER CENTRAL ILLINOIS AND WILL SLOWLY MOVE NORTH THROUGH THE PERIOD. DONT SEE MUCH OF A CHANGE UNTIL THE SYSTEM GETS WELL NORTH OF THE AREA. ONLY CHANGE MAY BE LOWER CIGS IN THE MORNING AND THEN WIND SHIFTS THROUGH THE PERIOD BECOMING SOUTHWEST BY TOMORROW AFTERNOON. AUTEN && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Nov 18, 2:37 PM CST, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 237 PM CST WED NOV 18 2009 ILZ036-040-041-044-047-049-050-191200- CASS-FULTON-MASON-MORGAN-PIATT-SCHUYLER-SCOTT- 237 PM CST WED NOV 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THE ILLINOIS RIVER FROM HAVANA DOWNSTREAM...AND THE SANGAMON RIVER NEAR CHANDLERVILLE AND NEAR MONTICELLO...ARE EXPECTED TO REMAIN ABOVE FLOOD STAGE OVER THE NEXT SEVERAL DAYS. PLEASE MONITOR THE LATEST RIVER FORECASTS FOR MORE SPECIFIC INFORMATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY OTHER THAN THE ONGOING FLOODING...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. ILZ027>031-037-038-043-045-046-052>057-061>063-066>068-071>073- 191200- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT- DOUGLAS-EDGAR-EFFINGHAM-JASPER-KNOX-LAWRENCE-MACON-MARSHALL- MCLEAN-MOULTRIE-PEORIA-RICHLAND-SHELBY-STARK-TAZEWELL-VERMILION- WOODFORD- 237 PM CST WED NOV 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. ILZ042-191200- LOGAN- 237 PM CST WED NOV 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT FLOODING PROBLEMS CONTINUE ACROSS SOUTHERN LOGAN COUNTY... PARTICULARLY NEAR LAKE FORK. A FEW RURAL AND LOW-LYING ROADS STILL HAVE WATER RUNNING ACROSS THEM. MOTORISTS ARE ADVISED TO DRIVE WITH CAUTION...AND NEVER CROSS A WATER COVERED ROADWAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WATER LEVELS SHOULD RECEDE ACROSS SOUTHERN LOGAN COUNTY. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. ILZ048-051-191200- MENARD-SANGAMON- 237 PM CST WED NOV 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THE SANGAMON RIVER AT RIVERTON...PETERSBURG AND OAKFORD IS EXPECTED TO REACH FLOOD STAGE THURSDAY AFTERNOON IN RIVERTON AND OAKFORD...AND FRIDAY AFTERNOON AT PETERSBURG. PLEASE MONITOR THE LATEST RIVER FORECASTS FOR MORE SPECIFIC INFORMATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY OTHER THAN THE ONGOING FLOODING...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. KELLY
In the hours before
Local storm report, Nov 18, 2:13 PM CST, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
213 PM CST WED NOV 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 PM HEAVY RAIN MANITO 40.42N 89.78W
11/18/2009 M2.44 INCH MASON IL MESONET
STORM TOTAL RAINFALL...SWOP REPORT
&&
DPKLocal storm report, Nov 18, 5:35 PM CST, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
535 PM CST WED NOV 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM HEAVY RAIN 3 S CHESTNUT 40.02N 89.20W
11/18/2009 M2.72 INCH LOGAN IL MESONET
STORM TOTAL RAINFALL SO FAR...SWOP REPORT
&&
DPKLocal storm report, Nov 18, 6:09 PM CST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
609 PM CST WED NOV 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM HEAVY RAIN 8 E PETERSBURG 40.01N 89.70W
11/18/2009 M2.78 INCH MENARD IL MESONET
STORM TOTAL SINCE 9AM 11/15...SWOP REPORT
&&
DPKLocal storm report, Nov 18, 6:12 PM CST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
612 PM CST WED NOV 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM HEAVY RAIN MONTICELLO 40.03N 88.57W
11/18/2009 M3.01 INCH PIATT IL MESONET
STORM TOTAL RAINFALL SINCE SUNDAY MORNING
&&
DPKThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 19, 1:24 PM CST | River Flood Warning | ILX | Clay, Richland | 46 hr |
Nearby
River Flood Warnings in Illinois, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.